journal6 ›› 2005, Vol. 26 ›› Issue (3): 20-22.

• Mathematics • Previous Articles     Next Articles

Strong Convergence Theorem of Iterative Sequence for a Family of Finite Asymptotically Quasi-Nonexpansive Mappings


  1. (1.College of Mathematics and Information Science,Hebei Normal University,Shijiazhuang 050016,Hebei China;2.College of Mathematics and Statistics,Hebei University of Economics and Business,Shijiazhuang 050061,Hebei China;3.Academy of Accessorial National  Minorities,Hebei Normal University,Shijiazhuang 050091,Hebei China)
  • Online:2005-07-15 Published:2012-09-22

Abstract: This paper studies the iterative approximation problem of fixed point for a family of finite asymptotically quasi-nonexpansive mappings and quasi-uniform L-lipschitz operators and gives the sufficient and necessary condition for the Ishikawa iterative sequence with errors strongly convergent to common fixed point.

Key words: asymptotically quasi-nonexpansive mappings, quasi-uniform L-lipschitz operators, modified Ishikawa iterative sequence, fixed point

WeChat e-book chaoxing Mobile QQ